# SDR SWAA2016020948839

- Difficulty date: January 6, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 58,148 hours, 45,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57100004
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN, REAR SPAR CHORD CRACKED AT RSS 254, AFT FASTENER ROW, FASTENER HOLE.  REPAIRED SKIN IAW SRM & EA.
